# SDR A6WA200640120

- Difficulty date: March 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LWR WING PLANK, HOLE NR 1, WS 54.897, HAS CORROSION AT IB SIDE 12 INCH L X .002 INCH-.003 INCH DEEP AND OB FWD SIDE 1 INCH L X .001 INCH - .002 INCH DEEP AND AT OB FWD SIDE 1 INCH L X .001 INCH- .002 INCH DEEP.  (K)  MAINTENANCE REPAIRED LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT PANEL 540BB, WAS 54.897 HOLE NR 1 INBOARD AND OUTBOARD EDGES BY REMOVING CORROSION TO A MAX DEPTH OF .003 INCH IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
